The Ekeland Variational Principle is used to prove the nonemptiness of the spectrum for positively homogeneous gradient mappings in Hilbert space. Under additional information on the measure of noncompactness of the operator, this leads to the existence of a maximal (or minimal) compact eigenvalue for the operator itself.

Chiappinelli, R. (2008). An application of Ekeland’s Variational Principle to the spectrum of nonlinear homogeneous gradient operators. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 340, 511-520.

An application of Ekeland’s Variational Principle to the spectrum of nonlinear homogeneous gradient operators

CHIAPPINELLI, RAFFAELE
2008

Abstract

The Ekeland Variational Principle is used to prove the nonemptiness of the spectrum for positively homogeneous gradient mappings in Hilbert space. Under additional information on the measure of noncompactness of the operator, this leads to the existence of a maximal (or minimal) compact eigenvalue for the operator itself.
Chiappinelli, R. (2008). An application of Ekeland’s Variational Principle to the spectrum of nonlinear homogeneous gradient operators. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 340, 511-520.
File in questo prodotto:
File Dimensione Formato  
76149_UPLOAD.pdf

non disponibili

Tipologia: Altro materiale allegato
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 373.8 kB
Formato Adobe PDF
373.8 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/6683
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo